Skip to Content

Does Tramadol make you have chest pain ??

Responses (3)

MacIntosh12 13 Jul 2013

Hi Brian77,
Get thyself to a hospital asap if you are experiencing chest pains after taking tramadol, and don't take any more of them until you find out what is wrong.
Very dangerous indeed.
Best wishes,
Lara

kathyhanson 13 Jul 2013

brian,
Anytime you have chest pain that lasts for more than 30 minutes, worsens with activity, radiates into your neck, arm or shoulder, you need to get it checked out, regardless of what might be causing it. Like Lara said, get it checked right away.
Kathy

Delila 14 Jul 2013

Hi, i agree with the ladies. Just wondered how you are doing now, and if the chest pain was because of taking Tramadol?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions